# SDR NACA20050002

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,906 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt And Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  ISOLATED RT AND LT MAIN GEAR, PERFORMED NOSE GEAR SWING.  OPS CHECKED GOOD PER MI REPORT: (CHECKED UP LOCK SWITCH ACTIVATION, NO DEFECTS FOUND.  HEATED SWITCH AND PERFORMED GEAR SWING.  CHECKED GOOD FIRST TIME, OPERATED 4 CONSECUTIVE TIMES WITH NO DISCREPANCIES.
